Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


constant fever
Aug 14, 2000

Hello. I am having a little problem with a pesky little fever. I have been positive for about two years. I feel good and I am not on any meds. VL<50 cd4 about 500. I have had a constant fever for over a week of about 100. Besides a general feverish feeling when I wake up, it has not really bothered me, no night sweats or anything, but my temperature won't go down. I have been taking OTC drugs this week that aren't helping. I saw my doctor yesterday and he wasn't really sure, he ran some tests, but I was wondering if you had any advice. Thank you very much, Rachel.

Response from Dr. Henry

I run into this problem several times a year. With no localizing findings or complaints it often is frustrating. I do believe HIV can do that but that is a diagnosis of exclusion. Occult hepatitis, herpes infections, mono, gyn infections, tooth abscesses, sinus infections are what we often look for. If everything is a blank then we simply have to observe carefully. Keith Henry, M.D.



Previous
Hair Loss
Next
joints pain as side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement